Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    55
  • comments
    182
  • views
    49910

More Depressed Than Ever

Liam Foster

516 views

So it's been nearly a week since I started a course on Doxy and PanOxyl Wash and still yet to see an improvement, and if any thing it's got worse. Im praying this is the stage were it gets worse before it gets better. I feel so angry and depressed, more than ever. My mother came in from work and said that all my friends and family want to see me because since i came back from University on april 1st I haven't been out of the house and honestly dont have the confidence to see people. My right cheek used to be pretty decent but now I have 2 major pimples which hurt so much! And my left cheek is also really bad. But its my forehead which brings me down the most, that just continues to get worse and more red. I think some new pimples have formed because I had some milk the other day, but honestly its so bad how my skin reacts so fucking quick! Im so hungry all the time but all the stuff we have in is the food which I just can't eat.

Im praying I see results by next week as I start my new job on may 1st and really dont want to keep my hair this long covering my forehead and wearing heaps of foundation to cover them, Im a guy for godsake!

Still dreaming of the day i have clear skin

:(



2 Comments


Recommended Comments

Hey dude,

This made me so sad cause im the same, im going for interviews just now and ive got a few cysts and spots and I just feel like I wont make a good first impression, its no were near as bad as it was though but it still gets u down.

You say uve been on the doxy a week, the only thing ull notice for now is the redness might be fading and ur skin will start to become dry, antibiotics take at least a month to start kicking in and quite a lot of the time you will get a breakout as its kicking in so dont panic if this happens it will clear up, if after a month u dont see any improvement get right back to ur doctor. Milk and antibiotics dont mix well together so if your having milk wait at least 2 hours after uve taken ur tablets to have some. Im on oxytetracycline and it says that on the box. drink loooads of water as well antibs dehydrate u dunno y lol. to be honest if changing ur diet for the better like missing out milk and sugar and stuff hasnt made an impact then its not going to u culd drink a gallon of water and still get breakouts. if you find u eat certain foods and breakout then u might have allergies which will have a great impact on ur acne so see ur gp

Oi get out there n see ur friends and family they wont care if u have a breakout they just want to catch up. I know its hard to get the motivation to go see them when ur so down and frustrated and u want to hide away and stay in ur room but dont let it rule ur life i have and i regret it :( dont lock urself away, treatment takes time so u kinda have to accept the acne and learn to live with it until you get clear....and u will :) yeh u might breakout and have to change meds but ive been clear before for 2 yrs its only came back cause i got hormonal acne.

Peace n stuff xx

Share this comment


Link to comment

Thankyou, everyones advice means a lot :) I will try and get motivated and yeah Ill wait and see if it improves, praying it does!

Liam

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×